# SDR DL73K002055

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 47,859 hours, 38,212 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Fitting
- Part number: 6552274
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON MULTIPLE LUGS ON THE VERTICAL STABILIZER ATTACHMENT LUGS AND FUSELAGE ATTACH LUGS.  ALL CORROSION WAS REMOVED AND REPAIRED PER ERA 396259-14 AT HMV.
